# SDR TWAA0006504

- Difficulty date: April 18, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, IN THE FWD CABIN FOUND A CRACK IN MEMBRANE AT STA 160, LBL 6 INCHES.  INSTALLED DOUBLER PER SRM 53-01, FIG 4 SHEET 3.
